# SDR SWIA2020062651258

- Difficulty date: May 15, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 37,144 hours, 27,106 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Mount Bolt
- Condition: Corroded
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP, INBOARD FLAP VANE UPPER MOUNT BOLTS ARE CORRODED.  (C-CHECK) RO 6/24/2020 REMOVED AND INSTALLED WITH NEW FROM STOCK 2EA BOLTS PN THE RT WING INBOARD FLAP INBOARD FLAP VANE UPPER MOUNT REF AMM.
